# SDR FDEA201805121441

- Difficulty date: May 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB70633
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INSIDE ACCESS PANEL 437CL, LT SIDE, STA YN210, PYLON WEB SKIN IS CRACKED APPROX TWO INCHES. REPAIR CRACKED PYLON WEB REF SRM 54-20-00 VOL 1 FIG 5A PAGE 20 AND SRM 51-33-01 VOL 2.
